All Journal Entries Journals

addicted/pain

Jan 02, 2008 - 5 comments

I am struggling with deciding whether I reallly need the meds or am I just addicted???  I know I started off because I was hurting and the only way I could be productive is if I take the meds.  But now, I am starting to notice myself wanting more and more.  My tolerance level has changed, and I need more to make me feel better.  Honestly, these are the only things that make me feel productive.  I scared to try anything stronger because I might just like it.  I have A LOT of thinking to do.................................

Comments
Post a Comment
Avatar universal
by HollyPop912, Jan 02, 2008
THOMAS RECIPE

If you can't take time off to detox, I recommend you follow a taper regimen using your drug of choice or suitable alternate -- the slower the taper, the better.

For the Recipe, You'll need:

1. Valium (or another benzodiazepine such as Klonopin, Librium, Ativan or Xanax). Of these, Valium and Klonopin are best suited for tapering since they come in tablet form. Librium is also an excellent detox benzo, but comes in capsules, making it hard to taper the dose. Ativan or Xanax should only be used if you can't get one of the others.

2. Imodium (over the counter, any drug or grocery store).

3. L-Tyrosine (500 mg caps) from the health food store.

4. Strong wide-spectrum mineral supplement with at least 100% RDA of Zinc, Phosphorus, Copper, Magnesium and Potassium (you may not find the potassium in the same supplement).

5. Vitamin B6 caps.

6. Access to hot baths or a Jacuzzi (or hot showers if that's all that's available).

How to use the recipe:

Start the vitamin/mineral supplement right away (or the first day you can keep it down), preferably with food. Potassium early in the detox is important to help relieve RLS (Restless Leg Syndrome). Bananas are a good source of potassium if you can't find a supplement for it.

Begin your detox with regular doses of Valium (or alternate benzo). Start with a dose high enough to produce sleep. Before you use any benzo, make sure you're aware of how often it can be safely taken. Different benzos have different dosing schedules. Taper your Valium dosage down after each day. The goal is to get through day 4, after which the worst WD symptoms will subside. You shouldn't need the Valium after day 4 or 5.

During detox, hit the hot bath or Jacuzzi as often as you need to for muscle aches. Don't underestimate the effectiveness of hot soaks. Spend the entire time, if necessary, in a hot bath. This simple method will alleviate what is for many the worst opiate WD symptom.

Use the Imodium aggressively to stop the runs. Take as much as you need, as often as you need it. Don't take it, however, if you don't need it.

At the end of the fourth day, you should be waking up from the Valium and experiencing the beginnings of the opiate WD malaise. Upon rising (empty stomach), take the L-Tyrosine. Try 2000 mgs, and scale up or down, depending on how you feel. You can take up to 4,000 mgs. Take the L-Tyrosine with B6 to help absorption. Wait about one hour before eating breakfast. The L-Tyrosine will give you a surge of physical and mental energy that will help counteract the malaise. You may continue to take it each morning for as long as it helps. If you find it gives you the "coffee jitters," consider lowering the dosage or discontinuing it altogether. Occasionally, L-Tyrosine can cause the runs. Unlike the runs from opiate WD, however, this effect of L-Tyrosine is mild and normally does not return after the first hour. Lowering the dosage may help.

Continue to take the vitamin/mineral supplement with breakfast.

As soon as you can force yourself to, get some mild exercise such as walking, cycling, swimming, etc. This will be hard at first, but will make you feel considerably better.




try this . I am also additcted and i hate it.   we could help eaxh other. what do you take and how often?

Avatar universal
by Angel929, Jan 02, 2008
I have been going back and forth on Darvocet and Vicodin.    Beauty about Darvocet is that the withdrawals are not so bad. With the vicodin,.....  Well thats another story.  Thanks for the advice and I will definately try the tapering.  Hot baths are wonderful!!!  Its when I am out and about that I have problems relaxing if I do not have any in my system.  I am going to start walking more... there is a bike trail right by my house.  
YES... We can do this together!!!!!!!!  Its nice having someone that understands completely!!!

Thanks!!!!


Avatar universal
by bmc1976, Jan 03, 2008
I know exactly what you're going thru. Mine use started off by pain. I ended up having back surgery. This is my 4th time withdrawing. I have went cold turkey everytime. Day 3 was always the hardest for me. After that it was all down hill. After day 5 I felt great. About a month ago my doc prescribed a med called gabapentin. It supposedly helped nerve pain.( I have siatica) It didn't help for the pain. I started reading about gabapentin and found out it can be used for many other things including withdrawals! I am so happy I had it presribed. I am on day 4 and have hardly had any withdrawal symptons I was take 25 vic's a day and went to zero! I have been able to sleep, no restless legs, no flu like symptons. It has been amazing how well they have worked. I guess they can have similair effects of withdrawals but I am only going to take them for a week. They just make you feel a little fuzzy headed but much better than withdrawals. I just wanted to let you know about this med. I just can't believe how much they have helped! I've been thru this 3 times before this with the horrible withdrawals and this time it has been a cake walk. Look up gabapentin or neurontin on the net. Gabapentin is the generic name I think. Best of luck and just keep telling yourself that you can do it!
Brian

Avatar universal
by oxyaddict420, Jan 07, 2008
I am glad you found the site.. Please stay and continue to read posts and post yourself!  Best of luck

Avatar universal
by jeswonderin, Jan 07, 2008
Hi everyone,
I am sorry if i posted this in the wrong place, i wasnt exactly sure where to post my question...but here goes. ;)

I have a question about tramadol...my DR prescribed 2 tramadol 50 mg every 6 hours for pain for a bad toothache, cuz i didnt want to take vicodins or percs, and my DR told me that tramadol is non narcotic, and non habit forming, and better for me than narcotic painkillers etc...etc..

My question is this...i have noticed when i take these tramadols that if i am depressed ( which i have been battling for years) my depression eases up, and i also get a fuzzy headed feeling, and i feel calm and slightly high ...just like with taking vicodins...but its not that strong.
Is this all in my head as my DR says...or is this tramadol a lighter form of a narcotic?
Has anyone else experienced these same things while taking tramadol ?
Any info would be greatly appreciated...Thank you!!! :)


Post a Comment